Note on the Nilpotency in Compact -Semigroups
Matematický časopis (1968)
- Volume: 18, Issue: 2, page 105-112
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- Numakura K., On bicompact semigroups with zero, Bull. Yamagata Univ. 4 (1951), 405-412. (1951) MR0065568
- Numakura K., Prime ideals and idempotents in compact semigroups, Duke Math. J. 24, (1957), 671-680. (1957) Zbl0218.22004MR0091426
- Šulka R., On the nilpotency in semigroups, Mat. časop. 18 (1968), 148-157. (1968) MR0242979